Addiction Survivors

Notices

Reply
Unread 05-03-2015, 08:27 AM   #1
Leogirl77
Junior Member
 
Posts: 3
Default Help help!

Hi guys. I'm a newbie and need help! I've taken 5 5mg Vicodin every day for about 8 years. Not a lot I know, but am an addict nonetheless and haven't been able to stop on my own. My doc told me to take 1 8 mg strip in morning, one at night. After reading up, I felt it was too much. I took 4 mg and felt way too high. This morning took 2 mg (1/4 th of the strip) still feel too high and nauseous. Should I cut down further? Will I adjust? Thanks a ton I've never reached out to anyone about my drug problem, could really use some help
Leogirl77 is offline   Reply With Quote
Unread 05-03-2015, 09:11 AM   #2
morphing
Senior Member
 
Posts: 629
Default

You're right. In my opinion 8mg twice a day was far too much. If 2 mg is sufficient and you are not having any withdrawals or cravings, then you may want to try 1mg. You are the ultimate authority when it comes to your own body. Just make sure you are taking enough to achieve the desired results...no cravings and no withdrawals.
morphing is offline   Reply With Quote
Unread 05-03-2015, 09:14 AM   #3
Leogirl77
Junior Member
 
Posts: 3
Default

Thank you so much. Almost threw up few minutes ago, tired and feel "too high" because it lasts so long in ur system, should I not take any tomorrow as long as I'm not in withdrawals? Seems like the beginning of this is really confusing. But I def not craving Vicodin. Thanks so much for your help guys!
Leogirl77 is offline   Reply With Quote
Unread 05-03-2015, 10:35 AM   #4
NancyB
Administrator
 
Posts: 25,466
Default

Hi Leogirl77, I agree with morphing. Because of the long halflife, you might want to wait until you start withdrawals and then take 1mg and see how you do with that.

The beginning can be tricky, especially if you're not started off correctly.

Keep us posted on how you're doing or if you have any questions.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Unread 05-03-2015, 01:09 PM   #5
Leogirl77
Junior Member
 
Posts: 3
Default

Thanks nancy! Not giving up. I have not craved opiates, so still encouraged. I'm really hoping its a matter of getting dosage right, and my body getting used to it. Thanks for your support!
Leogirl77 is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 04:53 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors